Solving Fuzzy Transportation Problem Using ASM Method and Zero Suffix Method

Aurora Nur Aini, Ali Shodiqin, Dewi Wulandari

Abstract

The transportation problem is a special case for linear programming. Sometimes, the amount of demand and supply in transportation problems can change from time to time, and thus it is justified to classify the transportation problem as a fuzzy problem. This article seeks to solve the Fuzzy transportation problem by converting the fuzzy number into crisp number by ranking the fuzzy number. There are many applicable methods to solve linear transportation problems. This article discusses the method to solve transportation problems without requiring an initial feasible solution using the ASM method and the Zero Suffix method. The best solution for Fuzzy transportation problems with triangular sets using the ASM method was IDR 21,356,787.50, while the optimal solution using the Zero Suffix method was IDR 21,501,225.00.

 

Received February 5, 2021
Revised April 16, 2021
Accepted April 22, 2021

Full Text:

PDF

References

H. Basirzadeh, “An approach for solving Fuzzy Transportation Problem”, Applied Mathematical Sciences, Vol. 5, 2011, no. 32, 1549 - 1566

Solikhin. “ASM repaired methods on unbalanced transportation problems”. Seminar Matematika dan Pendidikan Matematika UNY 2017.

L.E. Purwantini, M. Kiftiah, and F. Fran, “Application of the Zero Suffix Method in Solving Fuzzy and Linear Transportation Problems Case Study: Perum Bulog Divre Kalbar Pontianak”, Buletin Ilmiah Math, Stat dan Terapannya (Bimaster)Volume 08 No. 2 (2019) Page 229-238.

Y. Nugraha, “The Study of ASM Method on Transportation Problems with Fuzzy Variables”, Universitas Sumatra Utara, Skripsi 2017, Unpublished.

M. K. Purushothkumar, M. Ananthanarayanan, and S. Dhanasekar, “Fuzzy zero suffix Algorithm to solve Fully Fuzzy Transportation Problems”, International Journal of Pure and Applied Mathematics Volume 119 No. 9 2018, 79-88

A. Quddos, S. Javaid, and M.M. Khalid, “A New Method for Finding an Optimal Solution for Transportation Problems”, International Journal on Computer Science and Engineering, 4,1271-1274.

V.J. Sudhakar1and V. N. Kumar , “A New Approach for Finding an OptimalSolution for Integer Interval Transportation Problems”, Int. J. Open Problems Compt. Math., Vol. 3, No. 5, December 2010

M.K. Hasan. “ Direct Method for Finding Optimal Solution of a Transportation Problem are not Always Reliable”, International Refereed Journal of Engineering and Science, (2012), Vol 1, Page 46 – 52.

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.


ENTHUSIASTIC: International Journal of Applied Statistics and Data Science

Published by:
Department of Statistics, Faculty of Mathematics and Science,
Universitas Islam Indonesia.

Creative Commons License
ENTHUSIASTIC Journal is licensed under a Creative Commons Attribution 4.0 International License.